# SDR VQMA2017062120291

- Difficulty date: June 16, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N31KH
- Make and model: Lear 31A
- Aircraft serial: 0173
- Aircraft time: 5,385 hours, 4,372 cycles
- Engine: Garrtt TFE7312B
- Engine time: 5,284 hours, 4,273 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Part number: AS3209120
- Part serial: NA
- Condition: Cut
- Location: Engine
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 OIL PRESSURE LOW LIGHT ILLUMINATED WHEN ASCENDING THROUGH FL 160.  AIRCREW WITNESSED PRESSURE DROP TO 25 PSI AND COMPLETED ENGINE SHUTDOWN PROCEDURES.  AIRCRAFT RETURNED TO FIELD, AND MADE AN UNEVENTFUL LANDING.  POST LANDING INVESTIGATION AND VISUAL INSPECTION OF THE NR 1 ENGINE REVEALED AND OIL LEAK IN THE AREA OF THE ENGINE OIL TRANSFER TUBE.  CLOSER INSPECTION FOUND A CUT O-RING.  A REVIEW OF AIRCRAFT RECORDS DISCLOSED THAT NO RECENT MAINTENANCE HAD BEEN PERFORMED IN THIS AREA.  THE O-RING WAS REPLACED IAW EMM.  GROUND MAINTENANCE RUNS WERE COMPLETED WITH NO ABNORMAL INDICATIONS NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
